# SDR DALA2022042602920

- Difficulty date: April 26, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 27,437 hours, 3,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 LEFT FORWARD COAT CLOSET L1 DOOR AREA RED EMERGENCY LT INSTALLED AFT NEEDS TO BE FORWARD. CORRECTIVE ACTION: SWAPPED RED AND WHITE EMERGENCY LTS TO CORRECT POSITIONS, REF A330 AMM 33-51. (8766755)
